Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 18, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 5, 2008, 5:35 AM CDT for Clayton County, Iowa. It took effect at Jun 5, 2008, 8:18 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2008, 5:35 AM CDT (10:35 UTC)
- In effect from
- Jun 5, 2008, 8:18 AM CDT
- Expired
- Jun 5, 2008, 7:46 PM CDT
- In force
- 11 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- Minor
County Clayton County, IA
The radar
The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey River at Garber (GRBI4). The gauge peaked at 20.02 ft at Jun 5, 2008, 8:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05412500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KARX 051035 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 535 AM CDT THU JUN 05 2008 ...THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING LOCATIONS... TURKEY RIVER AT GARBER AFFECTING CLAYTON COUNTY ...MINOR FLOODING IS FORECAST... HEAVY RAIN ACROSS THE AREA IS EXPECTED TO CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE IAC043-052035- /O.NEW.KARX.FL.W.0018.080605T1527Z-080607T2046Z/ /GRBI4.1.ER.080605T1527Z.080606T0600Z.080607T0846Z.NO/ 535 AM CDT THU JUN 05 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WARNING FOR THE TURKEY RIVER AT GARBER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 5 AM THURSDAY THE STAGE WAS 16.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CREST NEAR 19.3 FEET BY TONIGHT JUST AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * AT 19.0 FEET...COUNTY ROAD X3C AT THE SOUTH END OF GARBER BECOMES INUNDATED. * AT 17.0 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF GARBER, OSTERDOCK AND MILLVILLE. $$
3 follow-up statements
000 WGUS83 KARX 051319 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 819 AM CDT THU JUN 05 2008 ...THE FLOOD WARNING CONTINUES FOR... TURKEY RIVER AT GARBER AFFECTING CLAYTON COUNTY ...MINOR FLOODING IS OCCURRING...MODERATE FLOODING IS FORECAST... .HEAVY RAIN ACROSS THE AREA HAS CAUSED RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... THIS FLOOD WARNING WILL REMAIN IN EFFECT UNTIL WATER LEVELS FALL BACK BELOW FLOOD STAGE. IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE IAC043-052319- /O.EXT.KARX.FL.W.0018.080605T1318Z-080607T1800Z/ /GRBI4.2.ER.080605T1033Z.080605T1800Z.080607T0600Z.NO/ 819 AM CDT THU JUN 05 2008 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT GARBER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 7 AM THURSDAY THE STAGE WAS 19.7 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 21.3 FEET BY EARLY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY JUST AFTER MIDNIGHT. * AT 19.0 FEET...COUNTY ROAD X3C AT THE SOUTH END OF GARBER BECOMES INUNDATED. * AT 17.0 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF GARBER, OSTERDOCK AND MILLVILLE. $$
000 WGUS83 KARX 051831 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 130 PM CDT THU JUN 05 2008 ...THE FLOOD WARNING CONTINUES FOR... TURKEY RIVER AT GARBER AFFECTING CLAYTON COUNTY ...MINOR FLOODING IS OCCURRING AND WILL CONTINUE... HEAVY RAIN ACROSS THE AREA LAST NIGHT HAS CAUSED SOME RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... THIS FLOOD WARNING WILL REMAIN IN EFFECT UNTIL WATER LEVELS FALL BACK BELOW FLOOD STAGE. IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE IAC043-060430- /O.EXT.KARX.FL.W.0018.000000T0000Z-080608T0000Z/ /GRBI4.2.ER.080605T1033Z.080605T1330Z.080607T1200Z.NO/ 130 PM CDT THU JUN 05 2008 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT GARBER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 12 PM THURSDAY THE STAGE WAS 18.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 19.1 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING. * AT 19.0 FEET...COUNTY ROAD X3C AT THE SOUTH END OF GARBER BECOMES INUNDATED. * AT 17.0 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF GARBER, OSTERDOCK AND MILLVILLE. $$
000 WGUS83 KARX 060046 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 746 PM CDT THU JUN 05 2008 ...THE FLOOD WARNING IS CANCELLED FOR... TURKEY RIVER AT GARBER AFFECTING CLAYTON COUNTY .RIVER LEVELS ARE EXPECTED TO REMAIN BELOW FLOOD STAGE...CRESTING AT 16.9 FEET AT GARBER ON FRIDAY. THEREFORE THE FLOOD WARNING HAS BEEN CANCELED. THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT FOR LOCATIONS LISTED ABOVE. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE IAC043-060116- /O.CAN.KARX.FL.W.0018.000000T0000Z-080608T0000Z/ /GRBI4.2.ER.080605T1033Z.080605T1330Z.080605T1945Z.NO/ 746 PM CDT THU JUN 05 2008 THE FLOOD WARNING IS CANCELLED FOR THE TURKEY RIVER AT GARBER. * AT 07PM THURSDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 17.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 5, 3:22 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 5, 3:22 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 322 AM CDT THU JUN 5 2008 .SHORT TERM...TODAY THROUGH SATURDAY MAIN FORECAST CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN POTENTIAL TODAY THROUGH FRIDAY. LATEST WATER VAPOR SATELLITE IMAGERY INDICATING UPPER LEVEL TROUGH DIGGING OVER SOUTHWESTERN U.S. FIRST SHORTWAVE TROUGH EMBEDDED IN SOUTHWESTERLY FLOW ALOFT EJECTING OUT INTO CENTRAL KANSAS AND NEBRASKA. 05.03Z RUC INDICATING MOISTURE TRANSPORT AND CONVERGENCE AT 305K ISENTROPIC SURFACE IN ASSOCIATION WITH SHORTWAVE TROUGH. LATEST MOSAIC RADAR INDICATING COMPLEX OF SHOWERS AND THUNDERSTORMS EXTENDING FROM SOUTHWEST WISCONSIN INTO EASTERN NEBRASKA. LATEST 08Z SURFACE ANALYSIS INDICATING LOW PRESSURE DEVELOPING OVER WESTERN KANSAS AND WARM FRONT EXTENDING EAST FROM LOW PRESSURE INTO SOUTHERN IOWA. 05.00Z GFS AND NAM ARE IN GOOD AGREEMENT WITH MOVING UPPER LEVEL TROUGH NORTHEAST INTO SOUTHERN CANADA BY 00Z SATURDAY. BOTH MODELS ARE IN VERY GOOD AGREEMENT WITH TROUGHING OVER WESTERN U.S. AND RIDGING OVER THE EASTERN U.S. THROUGH FORECAST PERIOD. THIS WILL CONTINUE TO ALLOW FOR SOUTHWEST FLOW ALOFT OVER FORECAST AREA AND AN ACTIVE WEATHER PATTERN THROUGH THE PERIOD. BIGGEST DIFFERENCE BETWEEN THE 05.00Z GFS AND NAM IS HOW FAR NORTH SURFACE WARM FRONT WILL MOVE TODAY. 05.00Z GFS IS FARTHER NORTH THAN NAM. WITH CURRENT MESO COMPLEX SYSTEM OVER MUCH OF THE FORECAST AREA AND ASSOCIATED COLD POOLS/OUTFLOW BOUNDARIES MAY PLAY A FACTOR IN HOW FAR NORTH WARM FRONT MOVES. LATEST 05.00Z EASTARW4 MOVES COMPLEX OF STORMS OVER EASTERN NEBRASKA ACROSS FORECAST AREA BY 18Z THURSDAY AND LIFTS WARM FRONT INTO CENTRAL WISCONSIN BY 21Z THURSDAY. WHILE...THE 05.00Z EASTNMM4 LIFTS WARM FRONT INTO NORTHERN IOWA AND SOUTHERN WISCONSIN BY 21Z. CONFIDENCE IS STILL LOW ON HOW FAR SURFACE WARM FRONT MOVES NORTH TODAY AND INTO TONIGHT. AS FAR AS SEVERE WEATHER POTENTIAL FOR TODAY INTO TONIGHT...BOTH THE 05.00Z GFS AND NAM CONTINUE TO INDICATE SURFACE BASE CAPE OF 1500 TO 2000 J/KG OVER SOUTHERN FORECAST AREA AND 0-3KM SHEAR OF 30 TO 40 KNOTS ACROSS FORECAST AREA TODAY INTO TONIGHT. BOTH MODELS INDICATING A TORNADO THREAT ALONG SURFACE WARM FRONT. BOTH MODELS INDICATING 0- 1KM SHEAR OF 20 TO 30 KNOTS AND SIGNIFICANT TORNADO PARAMETER OF GREATER THAN 2 ALONG SURFACE WARM FRONT. POTENTIAL FOR LARGE HAIL... DAMAGE WIND AND ISOLATED TORNADOES ACROSS FORECAST AREA DOES EXIST...AS SURFACE WARM FRONT MOVES NORTH ACROSS FORECAST AREA TODAY AND INTO TONIGHT. SURFACE LOW/COLD FRONT MOVES ACROSS THE FORECAST AREA FRIDAY AND INTO FRIDAY EVENING. BOTH MODELS INDICATING STRONG DYNAMICAL FORCING AND MOISTURE CONVERGENCE ASSOCIATED WITH SURFACE COLD FRONT. THOUGH...BOTH MODELS CONTINUE TO HAVE TIMING ISSUES WITH MOVEMENT OF SURFACE FRONT. THIS WILL HAVE IMPACT ON SEVERE POTENTIAL OVER PORTIONS OF THE FORECAST AREA. ANOTHER SURFACE COLD/SHORTWAVE TROUGH EXPECTED TO MOVE ACROSS THE FORECAST AREA SATURDAY AFTERNOON. BEST LIFT AND MOISTURE CONVERGENCE APPEAR TO BE OVER WESTERN HALF OF FORECAST AREA. WILL INCREASED PRECIPITATION CHANCES ACROSS MUCH OF FORECAST AREA. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY MAIN FORECAST CONCERNS THROUGH PERIOD ARE PRECIPITATION CHANCES THROUGH PERIOD. LATEST 05.00Z GFS AND ECMWF CONTINUE TO INDICATE TROUGHING OVER THE WESTERN U.S. AND RIDGING ACROSS EASTERN U.S. BOTH MODELS WILL CONTINUE TO HAVE TIMING OF EMBEDDED SHORTWAVE TROUGHS MOVING INTO THE CENTRAL PLAINS AND UPPER MIDWEST THROUGH THE PERIOD. ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE FORECAST AREA AND WILL MAKE NO MAJOR CHANGES AT THIS TIME. && .AVIATION... POTENTIALLY VERY ACTIVE CONVECTIVELY OVER THE NEXT 24-36 HRS...AS A VOLATILE ATMOSPHERE INTERACTS WITH SFC BOUNDARIES AND UPPER LEVEL ENERGY. HOWEVER...TRYING TO PINPOINT THE MOST PROBABLE SHRA/TS TIMES IS PROVING DIFFICULT. A WARM FRONT CURRENTLY LIES ACROSS SOUTHERN IA/NORTHERN ILL...AND IS PROGGED TO PUSH NORTH TODAY...AND COULD MOVE QUITE RAPIDLY THIS AFTERNOON AS THE ATMOSPHERE MIXES TO THE SOUTH. HOW FAR NORTH THOUGH IS IN QUESTION...AS ONGOING CONVECTION/CLOUDS WILL ACT TO INHIBIT THIS NORTHWARD MOVEMENT. OBVIOUSLY POSITIONING WILL IMPACT WINDS/CEILINGS/PCPN THREAT FOR KRST/KLSE. NAM12/ARW/NNM SHORT TERM MODELS ALL POINT TO LIFTING THIS WARM FRONT NORTHWARD THIS MORNING...KEEPING SHRA/TS A THREAT THROUGH THE MID MORNING HOURS...BUT PUSHING IT NORTH IN THE AFTERNOON. THINK THE TIMING MAY BE A BIT FAST AT THE MOMENT...AND WILL TEMPER THE WARM FRONT/S NORTHWARD PROGRESS. BETTER CHANCES FOR DRY CONDITIONS FOR LATE THIS MORNING INTO THE EARLY AFTERNOON THOUGH...SO WILL LEAN THE TAFS TOWARD THAT. PCPN CHANCES WOULD IMPROVE BY MID/LATE AFTERNOON...IF THE WARM FRONT IS HANGING IN THE VICINITY. AGAIN...CONFIDENCE SHAKY...AND WILL HAVE TO MONITOR VERY CLOSELY...MAKING TAF UPDATES AS NEEDED. .HYDROLOGY...TODAY INTO TONIGHT A WARM FRONT WILL MOVE NORTH ACROSS FORECAST AREA TODAY AND INTO TONIGHT. CONFIDENCE IS LOW ON HOW FAR NORTH THE WARM FRONT WILL MOVE TODAY. THOUGH...A STRONG SURGE OF MOISTURE WILL IMPINGE ON THE WARM FRONT FOR A ROUND OF SHOWERS AND THUNDERSTORMS TODAY AND INTO TONIGHT. A COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE TODAY AND INTO FRIDAY...WITH LOCAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE TODAY THROUGH FRIDAY. DUE TO THE UNCERTAINTY ON POSITION AND TIMING OF SURFACE WARM FRONT AND COLD FRONT AND EXACT LOCATION OF THE HEAVIEST RAINFALL. WILL CONTINUE WITH HYDROLOGIC OUTLOOK PRODUCT... WITH NO HEADLINES PLANNED FOR NOW. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...DTJ AVIATION..........RIECK
Hazardous weather outlook, Jun 5, 5:00 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 500 AM CDT THU JUN 5 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-052200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 500 AM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS LOOK LIKELY FOR PARTS OF THE REGION TODAY AND TONIGHT...AS AN UNSTABLE...MOIST AIR MASS INTERACTS WITH A WARM FRONT AND COLD FRONT. LARGE HAIL...DAMAGING WINDS... HEAVY RAIN...AND EVEN ISOLATED TORNADOES WILL ALL BE POSSIBLE. A WARM FRONT WILL ADVANCE NORTHWARD ACROSS THE REGION TODAY... ALTHOUGH HOW QUICKLY...AND HOW FAR NORTH...ARE UNCERTAIN. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND NORTH OF THE BOUNDARY HOWEVER...WITH A TORNADIC POTENTIAL THIS AFTERNOON AND EVENING AROUND THE BOUNDARY. BEST ESTIMATES AS OF NOW IS TO BRING THIS FRONT GRADUALLY NORTH...INTO SOUTHERN MINNESOTA AND CENTRAL WISCONSIN BY MID AFTERNOON...AND THEN INTO CENTRAL MINNESOTA AND NORTHERN WISCONSIN THIS EVENING. THE SEVERE THREAT...ASIDE FROM HEAVY RAIN...DIMINISH AS YOU MOVE NORTH OF THE WARM FRONT. MEANWHILE TO THE WEST...A COLD FRONT WILL BE MOVING EAST OUT OF THE PLAIN STATES TO ACROSS WESTERN MINNESOTA AND EASTERN IOWA... TRIGGERING THUNDERSTORMS ALONG AND AHEAD OF IT. THESE STORMS WILL LIKELY BECOME STRONG TO SEVERE...AND COULD AFFECT THE LOCAL AREA LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. AS OF NOW...THERE APPEARS TO BE TWO WINDOWS OF HIGHER RISK FOR SEVERE WEATHER. ONE WILL BE LATER THIS AFTERNOON AND EARLY EVENING... IN THE VICINITY OF THE WARM FRONT. THE OTHER WILL BE LATE TONIGHT INTO THE OVERNIGHT HOURS...AS THE COLD FRONT STARTS TO TRACK IN. STILL...THE UNCERTAINTY OF WHERE THE WARM FRONT WILL LIE LATER TODAY BRINGS INTO QUESTION TIMING AND LOCATION FOR THE GREATER SEVERE WEATHER THREAT. UPDATES TO REFINE THE RISKS WILL BE NEEDED LATER TODAY AS THE POSITIONING OF THIS BOUNDARY BECOMES MORE CLEAR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE STORM POTENTIAL WILL CONTINUE INTO FRIDAY...AS THE COLD FRONT TRACKS THROUGH THE REGION...EXITING EAST INTO THE EASTERN GREAT LAKES LATE FRIDAY NIGHT. INSTABILITY AND WIND PROFILES WILL CONTINUE TO BE FAVORABLE FOR LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL. ISOLATED TORNADOES CANNOT BE RULED OUT. THE MAIN THREAT TIME LOCALLY WILL BE IN THE MORNING THUNDERSTORM CHANCES CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...BUT THE SEVERE WEATHER POTENTIAL IN THIS TIME PERIOD REMAINS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO FRIDAY. IN ADDITION...RAINFALL REPORTS WOULD BE APPRECIATED OVER THE NEXT COUPLE DAYS...AND SHOULD THE THREAT OF FLOODING MATERIALIZE...REPORTS OF RIVER LEVELS WOULD ALSO BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... A CONFERENCE CALL IS SCHEDULED FOR 1 PM TODAY. RIECK
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 12:43 AM CDT | Areal Flood Advisory | ARX | Floyd | 2 hr |
| Jun 5, 5:04 AM CDT | Flash Flood Warning | ARX | Clayton | 5 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.